# SDR CALA2011012100033

- Difficulty date: January 21, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N78005
- Make and model: Boeing 777224
- Aircraft serial: 27581
- Aircraft time: 59,502 hours, 6,292 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0105924001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MULT-33-3-0001 LEFT 1DOOR EMERGENCY LIGHT INOP.  LEFT 1 DOOR SLIDE EMERGENCY LIGHT REPLACED AND OP CHECK FOUND NORMAL AMM 33-51-04.
